# SDR SIMA200807907

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 16,907 hours, 14,929 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,655 hours, 18,283 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23071880
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4564, CREW REPORTED STRONG SMOKE SMELL AND LAV SMOKE DETECTOR GOING OFF.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER 2 ENGINE IAW W/C 71-000-00.  REMOVED AND REPLACED THE NUMBER 4 CARBON SEAL.  AIRCRAFT RETURNED TO SERVICE.
